Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Upper arm spasm, shaky hand, back pain, arthritis in the legs, coronary artery spasm, epileptic, asthmatic

I got spasm in left upper arm and hand shaky and got spasm in lower left leg and my left arm shakes all the time I don t know what s causing it in last few days my back pain been bad that if I try walk or stand my leg gives way I do have a damaged back and have got arthritis in that leg and a inverted foot I also do have hsp that s similar to m s that runs in family ive got Colonary artery spasm and on angina meds I m epileptic and I m a asthmatic I wounder if you would know what s causing it
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi, you tremors in the arms, palpitation would be due to side effect of salbutamol. it is the systemic sideeffect of the drug. if you are taking steriods, it will have effect on the bone metabolism, cause osteoporosis on long term exposure. you have not mentioned the drugs you are taking.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor